Sur les retardateurs
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 1, p. 31-46
@article{AIHPB_2007__43_1_31_0,
     author = {Bousch, Thierry},
     title = {Sur les retardateurs},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {1},
     year = {2007},
     pages = {31-46},
     doi = {10.1016/j.anihpb.2005.09.002},
     zbl = {1130.37316},
     mrnumber = {2288268},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_2007__43_1_31_0}
}
Bousch, Thierry. Sur les retardateurs. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 1, pp. 31-46. doi : 10.1016/j.anihpb.2005.09.002. http://www.numdam.org/item/AIHPB_2007__43_1_31_0/

[1] V. Arnold, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir, 1980. | MR 626685 | Zbl 0455.34001

[2] F. Baccelli, G. Cohen, G.J. Olsder, J.-P. Quadrat, Synchronization and Linearity, Wiley, 1992. | MR 1204266 | Zbl 0824.93003

[3] T. Bousch, Fonctions topicales et causalité, manuscrit, 2003.

[4] T. Bousch, J. Mairesse, Fonctions topicales à portée finie et fonctions uniformément topicales, préprint 2003-002, LIAFA, 2003.

[5] M. Crandall, L. Tartar, Some relations between nonexpansive and order preserving mappings, Proc. Amer. Math. Soc. 78 (1980) 385-390. | MR 553381 | Zbl 0449.47059

[6] M. Fukamiya, On dominated ergodic theorems in L p (p1), Tôhoku Math. J. 46 (1939) 150-153. | MR 904 | Zbl 0022.15002

[7] J. Gunawardena, Timing analysis of digital circuits and the theory of min-max functions, préprint HPL-94-39, Hewlett-Packard, 1994.

[8] Gunawardena J. (Ed.), Idempotency, Cambridge University Press, 1998. | MR 1608365

[9] J. Gunawardena, From max-plus algebra to nonexpansive mappings: a nonlinear theory for discrete event systems, Theoret. Comp. Sci. 293 (2003) 141-167. | MR 1957616 | Zbl 1036.93045

[10] J. Gunawardena, M. Keane, On the existence of cycle times for some non-expansive maps, préprint HPL-BRIMS-95-003, Hewlett-Packard, 1995.

[11] J.F.C. Kingman, The ergodic theory of subadditive stochastic processes, J. Roy. Statist. Soc. B 30 (1968) 499-510. | MR 254907 | Zbl 0182.22802

[12] U. Krengel, Ergodic Theorems, de Gruyter, 1985. | MR 797411 | Zbl 0575.28009

[13] J. Kwapisz, Poincaré rotation number for maps of the real line with almost periodic displacement, Nonlinearity 13 (2000) 1841-1854. | MR 1781820 | Zbl 0963.37037

[14] J.M. Steele, Kingman's subadditive ergodic theorem, Ann. Inst. H. Poincaré Probab. Statist. 25 (1989) 93-98. | Numdam | MR 995293 | Zbl 0669.60039

[15] N. Wiener, The ergodic theorem, Duke Math. J. 5 (1939) 1-18. | JFM 65.0516.04 | MR 1546100